Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Theorems on commutants for operators which are near to isometries of the space C

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    F. Riesz and B. Sz-Nagy, Functional Analysis, Ungar (1955).

  2. 2.

    M. A. Naimark, Normed Rings, Noordhoff, Groningen (1964).

  3. 3.

    A. L. Shields and L. J. Wallen, Indiana Univ. Math. J.,20, No. 9, 777–788 (1971).

  4. 4.

    B. Sz-Nagy and C. Foias, C. R. Acad. Sci., No. 9, 493–495 (1968).

  5. 5.

    D. Sarason, Trans. Amer. Math. Soc.,127, No. 2, 179–203 (1967).

  6. 6.

    P. Lax and R. Phillips, Scattering Theory, Academic Press (1967).

  7. 7.

    A. K. Kitover, Zapiski Nauchn. Semin. LOMI,22, 47–64 (1971).

  8. 8.

    S. S. Khurana, J. Math. Anal. Appl.,27, 103–115 (1969).

Download references

Additional information

Leningrad State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 7, No. 2, pp. 87–88, April–June, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kitover, A.K. Theorems on commutants for operators which are near to isometries of the space C. Funct Anal Its Appl 7, 159–160 (1973). https://doi.org/10.1007/BF01078892

Download citation

Keywords

  • Functional Analysis